HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Tauberian and Mercerian theorems for systems of kernels

Files in This Item:
pre482.pdf755.25 kBPDFView/Open
Please use this identifier to cite or link to this item:https://doi.org/10.14943/83628

Title: Tauberian and Mercerian theorems for systems of kernels
Authors: Bingham, N. H. Browse this author
Inoue, A. Browse this author
Issue Date: 1-May-2000
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 482
Start Page: 1
End Page: 16
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69232
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 

 - Hokkaido University